# SDR 2002UALA00885

- Difficulty date: May 15, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 43,175 hours, 7,040 cycles
- Engine: Pwa PW4060
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A FWD CARGO DOOR AND EQUIPMENT COOLING MESSAGE.  FWD EQPT COOLING EICAS MSG DISPLAYED.  PERFORMED OPERATION CHECK PER MM-21-58-00.  NO FURTHER MSG DISPLAYED.  NO FURTHER WRITE-UPS HAVE OCCURRED FOR EQUIPMENT COOLING SYSTEM.  NO PARTS WERE REPLACED.
